# SDR AALA2009032100626

- Difficulty date: March 21, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT SEAT 11D INOPERATIVE. REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 11D.
